# SDR UPS08M51739

- Difficulty date: February 12, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LEFT WING LE COMPARTMENT XORS 580 HAS STRAP CRACKED.  REMOVED, FABRICATED, AND INSTALLED STRAP IAW MD-11 SRM 51-33-01, MD-11 SRM 51-21-01, AND DWG: ARB3954.
